# SDR CALA2025042404207

- Difficulty date: April 22, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N36962
- Make and model: Boeing 787-9
- Aircraft serial: 35880
- Aircraft time: 44,349 hours, 4,254 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 8222131003
- Part serial: 4CVMXN
- Condition: Faulted
- Location: Wx Radar
- Part time: 26,743 hours, 2,527 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR SYS ADVISORY WXR FUNCTIONS HAVE FAILED OR PARTIALLY FAILED ON BOTH LEFT AND R IGHT SIDES OR MANUALY SELECTED TO A FAILED WXR. FIM TASK REF : 34-40-F2-A8A-421A-A CMC MSG#  3460111 FLIGHT STATUS: A INTERMITTENCE CODE: I PH: CRUISE   NARRATIVE:  RIGHT INTEG SURVEILLANC E SYSTEM PROC UNIT MNT MSG 34-60111 STORED , R&R WXR RADAR ANTENNA DRIVE UNIT , OPS CHK OK. IAW DMC-B787-A-34-42-03-00A-720A-A , DMC-B787-A-34-40-F2-37A-421A-A. NO EXISTING FAULT STORED.  ACFT OK FOR SERVICE.
